A circumbinary protoplanetary disk in a polar configuration

Kennedy, GM, Matrà, L, Facchini, S et al. (6 more authors) (2019) A circumbinary protoplanetary disk in a polar configuration. Nature Astronomy, 3 (3). pp. 230-235. ISSN 2397-3366

Abstract

Metadata

Authors/Creators:
  • Kennedy, GM
  • Matrà, L
  • Facchini, S
  • Milli, J
  • Panić, O
  • Price, D
  • Wilner, DJ
  • Wyatt, MC
  • Yelverton, BM
Copyright, Publisher and Additional Information: © The Author(s), under exclusive licence to Springer Nature Limited 2019. This is an author produced version of an article published in Nature Astronomy . Uploaded in accordance with the publisher's self-archiving policy.
Dates:
  • Published: March 2019
  • Accepted: 28 November 2018
  • Published (online): 14 January 2019
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Physics and Astronomy (Leeds) > Astrophysics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 11 Dec 2019 12:39
Last Modified: 13 Dec 2019 02:42
Status: Published
Publisher: Nature Research
Identification Number: https://doi.org/10.1038/s41550-018-0667-x
Related URLs:

Commentary/Response Threads

Share / Export

Statistics